# SDR CA110331014

- Difficulty date: March 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Engine: Pwa PW120
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Fractured
- Location: Turbine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) OIL PRESSURE LOSS/IFSD DURING CLIMB, OIL PRESSURE WAS LOST. THE ENGINE WAS SHUTDOWN AND THE ACFT RETURNED TO THE POINT OF ORIGIN WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.  GROUND INSPECTION FOUND NOISE IN THE TURBINE AREA AND A FRACTURED 6 & 7 BEARING OIL PRESSURE TRANSFER TUBE.
